Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FrankieBGirl

Veteran Member
  • Total Reviews

    0
  • Content Count

    737
  • Joined

  • Last visited

Community Reputation

0 Neutral

About FrankieBGirl

  • Rank
    Member
  • Birthday 10/20/1983

Recent Profile Visitors

2024 profile views
  1. Labgirl- Hey there. I had the same thing.. and after accutane (my course ended Oct 28th) I still continue to have it. It almost feels like it comes from my back sometimes, but its definately like....around my heart area..but it doent feel like heart pain.. it feels muscular or skeletal. It's weird.. I dunno. I hope it just goes away. For both of us. lol
  2. Hey- One more thing.. I started taking Orthotricyclen Lo (Literally am on my 2nd week of it) and I noticed tiny little breakouts appearing... probably 4 pin-head breakouts. I'm not so much concerned with that, because Im hoping its my body adjusting to the hormones.. but I'm just nervous that breaking out in this timeframe (last month) is a bad thing. Does this mean ill relapse? Should I stop the Ortho? Should I let the Ortho get into my system for 3 months as they suggest and then figure i
  3. It's ok Beenthere!!! Im so glad you responded! Ummm.. I think if I take 2 more months at 60 mgs, the cumulative number would be like 187 mg/kg.. which I guess is better..but is it really that big of a deal? I mean.. If you think it is, then I would call my derm back and be like.. leave it at 60 for 2 months.. ya know? I just am desperately scared that my acne will return.. This drug is so amazing and helps so much.. I seriously have my life back and cant imagine worrying about acne again.
  4. I talked to my derm office and they said that my doctor isnt in until Monday. Boo. So, anyway- I figured my cumulative dosage if I take the 80 mgs this month as my last month.. and i would have 162 mg/kg. It's over the required/suggested dosage, but I missed a couple days here and there and took less one day when I wasn't feeling that great, etc. So that might not be 100% accurate. Anyway.. I am payin OUT THE ASS for this medication (since being bumped to 60 mgs I pay 350$ for it) plus
  5. Hey all.. Im halfway through my course.. or so I thought. I was on 40 Mgs the first 3 months. I just finished my 4th month at 60 mgs.. and Now my derm offered to give me 80 mgs and have it be my last month *5th* or I could stay at 60 and do one more month, plus an additional if needed. I'm not sure what I should do. I have had pretty much smooth sailing so far.. I get chest pain randomly (its in my chestbone it seems.. its weird, I dunno.) and hairloss..which is freaking me out since I am a
  6. Hey all, I'm just starting my 4th month on Accutane and was just bumped up to 60 mgs. I have been loving it so far, and the only bad thing I noticed is ALOT of hair shedding but I'm hoping it's just temporary and I'm praying it doesn't get worse. Anyway- I want to get back on the pill, but I am so scared to mess up my skin. I don't want to take Yasmin... I know alot of people like it, but I just don't want to go there. I have 6 months worth of Ortho Lo in my posession, but I read SO many
  7. Hey all- I'm on Accutane 40 mgs for the past 3 months (just about).. However, for about 2 weeks I had to stretch my pills out and take 1 every other day, so I don't know where I truely am. I pretty much cleared up from the start (Only broke out in a couple extra cysts about 2 weeks into my first month) Anyway! That being said, the past couple days I noticed that my nose is getting tiny blackheads on it again (honestly, they are tiny but I can see them..and if I mess with them..little tiny str
  8. Ok... Ok..... ok.....K..... ya know- people crack me up. This fellow over there is so high strung it's almost scary. Doctors are telling you they won't run tests for things because you probably don't have anything wrong with you except a disorder called "Hypochondria". That being said- My sister works for a doctor, he is also MY practicing physician and he takes extra care of my family because he loves my sister so much. He TOLD me to go on Accutane. Flat out said there's no reason in t
  9. Hi all, my doctor wanted me to come back in 5 weeks instead of 4, and I was just wondering if anyone has done that? I'm afraid that Ipledge will have an issue with that because of the 30 day timeframe between pregnancy tests and whatever. Does anyone know if this will affect Ipledge and gettng my prescription?
  10. Hey all.. Jeez I haven't updated at ALL... I'm sorry!!! Everything is awesome so far.. Just about to finish up 2 months, I can't believe it! I go to the derm on Wednesday for my 2 month checkup. I hope my bloodwork is good.. I'm mostly concerned about that. Also, my derm wants to up my dosage to 60 mgs, but I'm a little nervous to do so. first of all, it's expensive enough being on 40 mgs. I don't know what to do, I know I should just shut up and listen to her.. but I responded reall
  11. Hey all.. Im a little bit freaked out because my big retarded pharmacy was supposed to have my prescription today.. but instead they are backward-asshats and they wont have it until Monday. Under normal circumstances Im sure this would be fine, but I already spaced out my last week by taking 1 pill every other day..and now I am out completely, so that means itll be 4 days without taking any accutane at all. Im not sure what to do... one pharmacy in the area has it for 70$ more but I really wo
  12. thanks guys.. No, its kinda funny you mention smoking because I am not a smoker in the least bit. Ive never even smoked a cigg.. but I know what you mean. I would imagine that smokers would have this more frequently than non-smokers. I dunno, it's weird.. my doctor said its probably my pectoral muscles because its more of an achey feeling than like...sharp pains, or any kind of pain.. Its more of a discomfort. I dunno! I hope it goes away, damn it!
  13. hey all, havent posted in awhile.. but I just had my one month followup appointment at the derm, and she thinks everything is looking fantastic (which I have to say, so far so damn good...but I dont wanna jinx myself.) Anyway... I told her that the ONLY side effect I have is this weird tight/heavy feeling in my chest. It's not something that debilitates me, but it is uncomfortable. I just am worried that it could potentially be serious.. though she didnt seem to worry. She asked that I call
  14. Hey Jen.. Its been forever since I have been on this site!!!! How are you doing now??? So far, So good for me..but I get my bloodwork results on the 7th when I have my appointment. Im a little nervous about it, I hope everything is normal. As far as your fight with your dad.. K. So listen... I have adapted an attitude about my life. It's mine. Not yours, not my dad's..my mom's... And you have to seriously sit down and sort through your thoughts, and come to a conclusion about what you
  15. Beenthere- Hey hun, how's it? I haven't been able to get the Omega pills, so I decided Im gonna wait until my next derm appt on June 7 for my first checkup and ask her what she reccomends. As far as Dr dan's cortibalm- this stuff rules!!! Thanks so much for the rec. I hope you are doing well, please let me know how things are!!! Jen- I do the same thing!!! I have been using MAC Underage lipglass over the Dr Dans and/or Aquaphor and it is awesome. I hope you are feeling better. I gotta pe
×